Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 3, 2025, 12:54 PM CST for 14 counties in Texas. It took effect at Mar 4, 2025, 8:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 12:54 PM CST (18:54 UTC)
- In effect from
- Mar 4, 2025, 8:00 AM CST
- Expired
- Mar 4, 2025, 8:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 54 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 676 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266 WWUS74 KCRP 031854 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1254 PM CST Mon Mar 3 2025 TXZ229>234-239>241-041000- /O.NEW.KCRP.WI.Y.0003.250304T1400Z-250305T0000Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Including the cities of Goliad, Skidmore, George West, Freer, Pettus, Orange Grove, Bloomington, Bruni, Cross, Victoria, Premont, Benavides, Laredo, Three Rivers, Orvil, Pawnee, Calliham, Beeville, Cotulla, Alice, San Diego, Loma Alta, Encinal, and Tilden 1254 PM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, McMullen, Victoria, and Webb Counties. * WHEN...From 8 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NC
3 follow-up statements
641 WWUS74 KCRP 040836 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 236 AM CST Tue Mar 4 2025 TXZ242>244-246-247-041645- /O.EXA.KCRP.WI.Y.0003.250304T1400Z-250305T0000Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Riviera, Robstown, Mathis, Taft, Tuloso, Sinton, Kingsville, Bishop, Loyola Beach, Refugio, Long Mott, Odem, Ricardo, and Woodsboro 236 AM CST Tue Mar 4 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, and Inland San Patricio Counties. * WHEN...From 8 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ229>234-239>241-041645- /O.CON.KCRP.WI.Y.0003.250304T1400Z-250305T0000Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Including the cities of Calliham, Orvil, Cotulla, Orange Grove, Tilden, Freer, Three Rivers, Laredo, Premont, Cross, Goliad, Benavides, Bruni, Loma Alta, Victoria, Pettus, Pawnee, George West, Bloomington, Alice, Encinal, San Diego, Skidmore, and Beeville 236 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, McMullen, Victoria, and Webb Counties. * WHEN...From 8 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMP
863 WWUS74 KCRP 041659 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1059 AM CST Tue Mar 4 2025 TXZ229>234-239>244-246-247-050000- /O.CON.KCRP.WI.Y.0003.000000T0000Z-250305T0000Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-Inland Calhoun- Including the cities of Kingsville, Bishop, Mathis, Freer, Goliad, Calliham, San Diego, Robstown, Cotulla, Benavides, Bloomington, Premont, George West, Refugio, Taft, Beeville, Sinton, Bruni, Odem, Alice, Orvil, Loma Alta, Laredo, Pettus, Woodsboro, Tilden, Three Rivers, Orange Grove, Skidmore, Cross, Pawnee, Loyola Beach, Long Mott, Tuloso, Victoria, Ricardo, Encinal, and Riviera 1059 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Bee, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Jim Wells, La Salle, Live Oak, McMullen, Victoria, and Webb Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JM
129 WWUS74 KCRP 042351 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 551 PM CST Tue Mar 4 2025 TXZ229>234-239>244-246-247-050200- /O.EXT.KCRP.WI.Y.0003.000000T0000Z-250305T0200Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-Inland Calhoun- Including the cities of Kingsville, Bishop, Mathis, Freer, Goliad, Calliham, San Diego, Robstown, Cotulla, Benavides, Bloomington, Premont, George West, Refugio, Taft, Beeville, Sinton, Bruni, Odem, Alice, Orvil, Loma Alta, Laredo, Pettus, Woodsboro, Tilden, Three Rivers, Orange Grove, Skidmore, Cross, Pawnee, Loyola Beach, Long Mott, Tuloso, Victoria, Ricardo, Encinal, and Riviera 551 PM CST Tue Mar 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...West to northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Bee, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Jim Wells, La Salle, Live Oak, McMullen, Victoria, and Webb Counties. * WHEN...Until 8 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 3, 11:38 AM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 3, 11:38 AM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1138 AM CST Mon Mar 3 2025
...New AVIATION...
.SHORT TERM...
(Today through Tuesday)
Issued at 459 AM CST Mon Mar 3 2025
Key Messages:
- Fire Weather Watch in effect through Tuesday evening
- Hazard coastal and marine conditions expected through Tuesday
A slew of hazards can be expected for the short term. Patchy marine
fog development will be possible again today with dew points closer
to 70 degrees once again today. Gulf SSTs will remain in the lower
70s. With winds remaining elevated, conditions should remain mixed
out inland. Satellite imagery over the past couple of hours has
shown some brief periods of patchy fog in the nearshore waters,
though given the patchy nature a Marine Dense Fog Advisory won't be
necessary at this time.
A front is expected to enter the region Tuesday morning clearing
the region Tuesday evening. This is expected to bring a low chance
of rain along the front mainly in the Victoria Crossroads (<30%).
Relative humidity values are expected to drop drastically behind
the front as low as 6%. Winds in the wake of the front will
increase significantly around 20 to 25 mph with gusts up to 40 mph
thanks to a strong LLJ around 50 to 55 knots. As a result, a Fire
Weather Watch was issued this cycle though an upgrade to a Red
Flag Warning this afternoon is likely.
Winds will begin mixing down this evening increasing winds over the
waters to around 20 knots. This will allow for Small Craft Advisory
conditions through tomorrow evening though conditions will flirt
with gale force at times. We will continue to monitor this
possibility as the event unfolds. In addition to the Small Craft
Advisory conditions a high risk of rip currents will go into
effect tomorrow morning. Otherwise, expect warm conditions through
Tuesday with highs in the upper 70s to upper 80s out west.
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 459 AM CST Mon Mar 3 2025
Key Messages:
- Cold front Saturday drops temperatures into the 40s at night
- Elevated fire weather conditions continue Wednesday, returning and
worsening this weekend
A reinforcing surge of high pressure Wednesday will maintain dry
conditions over South Texas through Friday, with onshore flow
returning Thursday. Minimum relative humidity will still drop below
elevated fire weather condition criteria on Wednesday on top of
northerly winds around 15 mph with higher gusts. Low temperatures
Wednesday night will drop into the mid 40s inland to the mid 50s
along the coast. Temperatures warm significantly on Friday as low-
level onshore flow brings WAA and ridging aloft enhances subsidence,
peaking highs into the low 90s over the Brush Country.
A positively tilted mid-level trough will swing eastward across
Texas this weekend, sending another cold front across the region on
Saturday. Moisture will remain limited and a strong cap will be in
place, negating any mention of rain chances ahead of the front. Fire
weather concerns will return once again Saturday afternoon, as
relative humidity values drop to 10-30% and northwesterly winds
increase to 20-25 mph. Low temperatures drop into the mid to upper
40s Saturday night and Sunday night with highs on Sunday generally
in the 70s.
&&
.AVIATION...
(18Z TAFS)
Issued at 1132 AM CST Mon Mar 3 2025
Generally MVFR cigs will prevail at the eastern terminals through
the overnight period, while a brief recovery to VFR is
anticipated this afternoon for KLRD and KCOT, although there
remains a medium (40%) chance of MVFR cigs remaining in place.
Conditions will improve to VFR from west to east Tuesday morning.
Gusty SE winds will prevail this afternoon through tonight,
generally sustained 15 to 20kts with gusts to around 30kts. Winds
will briefly shift S-SW and weaken early Tuesday morning before
shifting to the W-NW by late Tuesday morning with gusts to 30kts
returning.
&&
.MARINE...
Issued at 459 AM CST Mon Mar 3 2025
Weak to moderate westerly flow Tuesday night will strengthen to 15-
20 knots out of the north on Wednesday as a reinforcing surge of
high pressure pushes through the waters. Winds diminish to around 15
knots and shift northeasterly Wednesday night, returning onshore
Thursday. Moderate south to southeasterly flow will dominate
Thursday night through Friday night before another cold front passes
through Saturday, shifting winds out of the north to northwest this
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 80 70 85 53 / 0 10 10 0
Victoria 80 69 83 49 / 10 40 20 0
Laredo 87 66 88 52 / 0 0 0 0
Alice 81 69 86 51 / 0 0 0 0
Rockport 76 68 83 55 / 0 30 10 0
Cotulla 84 65 85 51 / 0 10 0 0
Kingsville 81 70 86 51 / 0 0 0 0
Navy Corpus 75 69 81 56 / 0 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Tuesday morning through Tuesday evening
for TXZ229>234-239>244-246-247.
High Rip Current Risk from Tuesday morning through Tuesday
afternoon for TXZ345-442-443-447.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Tuesday
for GMZ231-232-236-237-250-255-270-275.
&&
SHORT TERM...NP/92
LONG TERM....EMF/94
AVIATION...NC/91The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:35 AM CST | Small Craft Advisory | CRP | 42 hr | |
| Mar 3, 2:43 AM CST | Fire Weather Watch | CRP | Bee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more | 10 hr |
| Mar 3, 2:45 AM CST | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 39 hr |
| Mar 3, 1:03 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.